Alert archive / Minnesota / Wind Chill Advisories in 2014
Wind Chill Advisory 12, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this wind chill advisory at Feb 1, 2014, 2:43 PM CST for 7 counties in Minnesota; Brookings County, South Dakota; Clay County, Dickinson County, Iowa. It took effect at Feb 1, 2014, 9:00 PM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 1, 2014, 2:43 PM CST (20:43 UTC)
- In effect from
- Feb 1, 2014, 9:00 PM CST
- Expired
- Feb 2, 2014, 9:00 AM CST
- In force
- 12 hr
- Issued by
- NWS Sioux Falls, SD
Counties Clay County, IA, Dickinson County, IA, Cottonwood County, MN, Jackson County, MN, Lincoln County, MN, Lyon County, MN, Murray County, MN, Nobles County, MN, Pipestone County, MN, Brookings County, SD
The radar
The Sioux Falls radar (KFSD), 88 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.7 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1168 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
694 WWUS43 KFSD 012043 WSWFSD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 243 PM CST SAT FEB 1 2014 IAZ003-014-MNZ071-072-080-081-089-090-097-SDZ040-020445- /O.NEW.KFSD.WC.Y.0012.140202T0300Z-140202T1500Z/ DICKINSON-CLAY-LINCOLN-LYON-MURRAY-COTTONWOOD-NOBLES-JACKSON- PIPESTONE-BROOKINGS- INCLUDING THE CITIES OF...SPIRIT LAKE...MILFORD...ARNOLDS PARK... SPENCER...TYLER...HENDRICKS...LAKE BENTON...IVANHOE...MARSHALL... SLAYTON...FULDA...WINDOM...MOUNTAIN LAKE...WORTHINGTON... JACKSON...LAKEFIELD...PIPESTONE...BROOKINGS 243 PM CST SAT FEB 1 2014 ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST SUNDAY. * WIND AND VISIBILITY...WEST TO NORTHWESTERLY WINDS GENERALLY AROUND 10 MPH. * WIND CHILL VALUES...WIND CHILL VALUES WILL DROP INTO THE 20 BELOW TO 25 BELOW ZERO RANGE FOR MUCH OF THE NIGHT INTO EARLY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 20 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$
3 follow-up statements
829 WWUS43 KFSD 020331 WSWFSD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 931 PM CST SAT FEB 1 2014 IAZ003-014-MNZ071-072-080-081-089-090-097-SDZ040-021145- /O.CON.KFSD.WC.Y.0012.000000T0000Z-140202T1500Z/ DICKINSON-CLAY-LINCOLN-LYON-MURRAY-COTTONWOOD-NOBLES-JACKSON- PIPESTONE-BROOKINGS- INCLUDING THE CITIES OF...SPIRIT LAKE...MILFORD...ARNOLDS PARK... SPENCER...TYLER...HENDRICKS...LAKE BENTON...IVANHOE...MARSHALL... SLAYTON...FULDA...WINDOM...MOUNTAIN LAKE...WORTHINGTON... JACKSON...LAKEFIELD...PIPESTONE...BROOKINGS 931 PM CST SAT FEB 1 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY... * WIND AND VISIBILITY...WEST TO NORTHWESTERLY WINDS GENERALLY AROUND 10 MPH. * WIND CHILL VALUES...WIND CHILL VALUES WILL DROP INTO THE 20 BELOW TO 25 BELOW ZERO RANGE FOR MUCH OF THE NIGHT INTO EARLY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 20 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$ CHAPMAN
868 WWUS43 KFSD 020929 WSWFSD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 329 AM CST SUN FEB 2 2014 MNZ071-072-SDZ040-021030- /O.CAN.KFSD.WC.Y.0012.000000T0000Z-140202T1500Z/ LINCOLN-LYON-BROOKINGS- INCLUDING THE CITIES OF...TYLER...HENDRICKS...LAKE BENTON... IVANHOE...MARSHALL...BROOKINGS 329 AM CST SUN FEB 2 2014 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS CANCELLED THE WIND CHILL ADVISORY. TEMPERATURES HAVE NOT COOLED AS MUCH AS PREVIOUSLY EXPECTED EARLY THIS MORNING. THUS WIND CHILL READINGS SHOULD LARGELY REMAIN IN THE SINGLE DIGITS AND TEENS BELOW ZERO THROUGH THE EARLY MORNING HOURS. $$ IAZ003-014-MNZ080-081-089-090-097-021500- /O.CON.KFSD.WC.Y.0012.000000T0000Z-140202T1500Z/ DICKINSON-CLAY-MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE- INCLUDING THE CITIES OF...SPIRIT LAKE...MILFORD...ARNOLDS PARK... SPENCER...SLAYTON...FULDA...WINDOM...MOUNTAIN LAKE... WORTHINGTON...JACKSON...LAKEFIELD...PIPESTONE 329 AM CST SUN FEB 2 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WIND AND VISIBILITY...WEST WINDS WILL AVERAGE 5 TO 10 MPH. * WIND CHILL VALUES...WIND CHILL VALUES WILL RANGE FROM 15 BELOW TO 25 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 20 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$
857 WWUS43 KFSD 021458 WSWFSD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 858 AM CST SUN FEB 2 2014 IAZ003-014-MNZ080-081-089-090-097-021600- /O.EXP.KFSD.WC.Y.0012.000000T0000Z-140202T1500Z/ DICKINSON-CLAY-MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE- INCLUDING THE CITIES OF...SPIRIT LAKE...MILFORD...ARNOLDS PARK... SPENCER...SLAYTON...FULDA...WINDOM...MOUNTAIN LAKE... WORTHINGTON...JACKSON...LAKEFIELD...PIPESTONE 858 AM CST SUN FEB 2 2014 ...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING... THE WIND CHILL ADVISORY WILL BE ALLOWED TO EXPIRE AS READINGS HAVE RISEN ABOVE CRITERIA. WIND CHILL VALUES IN THE SINGLE DIGITS AND TEENS BELOW ZERO WILL CONTINUE THROUGH MID MORNING...BEFORE RISING ABOVE ZERO THIS AFTERNOON. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this wind chill advisory went out at Feb 1, 11:14 AM CST, 3 hours 29 minutes earlier.
Area forecast discussion, Feb 1, 11:14 AM CST, 3 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SIOUX FALLS SD 1114 AM CST SAT FEB 1 2014 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 336 AM CST SAT FEB 1 2014 ONGOING SNOWFALL IN OUR SOUTHEAST AND SUBSEQUENT TEMPERATURE TRENDS ARE MAIN FOCUS FOR THE NEXT 24 HOURS. AS OF 09Z...SNOW IS CONFINED TO OUR EXTREME SOUTHEAST SD/NORTHEAST NE/NORTHWEST IA COUNTIES...WITH PERHAPS JUST A FEW FLURRIES FROM LIGHT ECHOES SEEN FARTHER NORTHWEST TOWARD SIOUX FALLS AND INTO SOUTHWEST MN WHERE CEILINGS ARE STILL LARGELY 6KFT OR HIGHER. BACK EDGE OF PRECIP MAKING STEADY PROGRESS EASTWARD THROUGH EASTERN NEBRASKA...AND ANTICIPATE ANY POTENTIAL FOR LIGHT ACCUMULATIONS WILL BE EAST OF OUR CWA BY 14Z-15Z. WIDESPREAD CLOUD COVER SHOULD FOLLOW SUIT WITH AT LEAST PARTIAL CLEARING BEHIND THE DEPARTING WAVE. SHOULD SEE SOME STRATOCU DEVELOPMENT AS COLD AIR SETTLES IN THIS AFTERNOON/EARLY EVENING...AND SOME FORECAST SOUNDINGS SHOW POTENTIAL FOR A FEW FLURRIES WITH THIS MOISTURE LAYER IN THE FAVORED TEMPERATURE RANGE...BUT CONFIDENCE IN ANY FLURRY DEVELOPMENT IS LOW SO HAVE NOT INCLUDED AT THIS TIME. COLD FRONT HAS PUSHED THROUGH WESTERN 1/3 OF THE CWA...AND JUST STARTING TO SEE EFFECTS OF COLD ADVECTION AT K9V9 AND KHON AT 09Z. FRONT EXPECTED TO BE NEAR I-29 BY 12Z AND EAST OF THE CWA BY 16Z-17Z. COLD ADVECTION CONTINUES ACROSS THE CWA THROUGH THE DAY...STRONGEST IN THE WEST THIS MORNING AND EAST THROUGHOUT THE AFTERNOON. THUS ANTICIPATE EARLY MORNING HIGHS IN THE WEST WITH SOME STEADYING THERE IN THE AFTERNOON...WHILE SOUTHEAST AREAS COULD STILL SEE READINGS CLIMB A FEW DEGREES YET PRIOR TO 18Z...FOLLOWED BY THE FALLING TEMPS IN THE AFTERNOON. NORTHWEST WINDS WILL BECOME GUSTY WITH POST-FRONTAL MIXING...THOUGH ONLY TOPPING OUT 25 TO 30 MPH MOST AREAS. WITH FAIRLY LIGHT SNOWFALL ACCUMULATIONS FROM THE EARLY MORNING...DO NOT EXPECT THE WINDS WILL CAUSE ANY VISIBILITY ISSUES IN BLOWING SNOW...THOUGH SOME DRIFTING CERTAINLY POSSIBLE IN OPEN AREAS. TEMPERATURES WILL CONTINUE TO FALL THROUGH THE NIGHT...WITH WINDS BECOMING FAIRLY LIGHT AS SURFACE RIDGE MOVES IN. STILL ENOUGH WIND IN OUR NORTHEAST TO PUSH WIND CHILL VALUES INTO 20S BELOW ZERO AS TEMPS DROP BELOW ZERO LATE TONIGHT. AFTER COORDINATION WITH NEIGHBORING OFFICES...OPTED TO HOLD OFF ON ANY WIND CHILL HEADLINES FOR NOW...BUT WILL CONTINUE MENTION IN THE HWO THIS MORNING. .LONG TERM...(SUNDAY THROUGH FRIDAY) ISSUED AT 336 AM CST SAT FEB 1 2014 SUNDAY AND SUNDAY NIGHT SHOULD BE PRETTY CLEAR AS HIGH PRESSURE OVER THE AREA MOVES SLOWLY EAST. MONDAY WILL SEE CLOUDS INCREASE AS SHORT WAVES IN WEAKLY SPLIT FLOW APPROACH FROM THE WEST SOUTHWEST. TEMPERATURES SHOULD DO SOME WARMING AND ON BOTH DAYS SHOULD BE FAIRLY CLOSE TO NORMAL. IN FACT...THE PATTERN APPEARS TO BE UNDERGOING A REAL CHANGE WHICH WILL MODIFY THE WILD TEMPERATURE SWINGS WE HAVE HAD MUCH OF THE WINTER. THIS WOULD MEAN LESS OF THE EXTREME COLD PERIODS AND NONE OF THOSE BRIEF BALMY INTERLUDES FOR A WHILE. STILL...WE ARE LIKELY TO GET SOME PERIODS OF FRIGID WIND CHILL DURING THE COMING WEEK BEHIND THE TUESDAY WAVES...AFTER THEY PRODUCE AREAS OF LIGHT SNOW...ESPECIALLY IN THE SOUTHERN PART OF OUR AREA. IT JUST WILL NOT BE AS BAD AS A COUPLE OF OUR RECENT EPISODES. WEDNESDAY SHOULD BE OUR COLDEST DAY WITH SOME FRIGID WIND CHILLS LIKELY NORTH AND EAST FROM TUESDAY NIGHT THROUGH THURSDAY MORNING. CANADIAN HIGH PRESSURE WILL BE MOVING TOWARD AND INTO THE AREA DURING THAT TIME AND THE WEATHER SHOULD BE DRY. THE NEXT POSSIBLE SYMPTOM OF THE PATTERN CHANGE COULD BE A CHANCE OF A MORE SIGNIFICANT SNOW SYSTEM...AS FAR AS ACCUMULATIONS GO THAT IS. THIS WOULD COME NEAR THE END OF THE FORECAST PERIOD LATE NEXT WEEK...OR POSSIBLY THE FOLLOWING WEEKEND. THE GFS FAILS TO DIG DEVELOPING WESTERN TROUGH VERY MUCH AND SHOWS LITTLE EXCITEMENT. THE EC AND GEM ARE MORE INTERESTING...THOUGH THE EC APPROACHES A BROAD SYSTEM BY FRIDAY WITH MEAGER THERMAL CONTRAST AND NOT TOO MUCH SNOW POTENTIAL. THE GEM/CANADIAN THROUGH H144 SHOWS MORE POTENTIAL BUT THE LATER TIME STEPS OF THIS MODEL HAVE BEEN UNAVAILABLE SO FAR TONIGHT. WILL GO FOR A FAIRLY LOW CHANCE OF SNOW AT THIS TIME FOR FRIDAY AND FRIDAY NIGHT. IN ANY EVENT...WARMING AT THE END OF THE WEEK FROM THE MIDWEEK COLD WILL PROBABLY BE MODEST. THE GFS WITH ITS LACK OF DIGGING WOULD INDICATE BETTER WARMING BUT FEEL HERE THAT THIS SOLUTION IS LESS LIKELY THAN THE OTHERS TO VERIFY. WOULD NOT BE SURPRISED TO SEE IT TREND TO THE BETTER DIGGING SOLUTION THIS TIME TOMORROW. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 1107 AM CST SAT FEB 1 2014 GENERALLY EXPECTING VFR CONDITIONS THROUGH THE PERIOD. COULD STILL SEE SOME STRATOCU DEVELOPMENT IN THE MVFR RANGE...BUT NOT SEEING ANYTHING OUT THERE YET. THUS REMOVED THE TEMPO GROUPS...BUT WILL CONTINUE TO MONITOR THROUGH THE AFTERNOON. ANY LOWER CLOUDS WILL QUICKLY DISSIPATE BY SUNSET. OTHERWISE...NORTHWESTERLY WINDS GUSTING TO AROUND 25 KTS WILL CONTINUE THROUGH THIS AFTERNOON...BEFORE DISSIPATING TONIGHT. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && SHORT TERM...JH LONG TERM... AVIATION...CHENARD
Hazardous weather outlook, Feb 1, 6:44 AM CST, 7 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SIOUX FALLS SD 0644 AM CST SAT FEB 01 2014 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-021200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 0644 AM CST SAT FEB 01 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT WINTER WEATHER... COLDER AIR MOVING INTO THE AREA WILL COMBINE WITH EXPECTED WINDS TO BRING WIND CHILLS TO BELOW ZERO TONIGHT INTO EARLY SUNDAY MORNING. WIND CHILLS MAY DIP TO A LITTLE COLDER THAN 20 BELOW ZERO IN SOUTHWEST MINNESOTA...WEST TO BROOKINGS SOUTH DAKOTA...AND SOUTH TO SPIRIT LAKE IOWA LATE TONIGHT INTO EARLY SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY LIGHT SNOW ACCUMULATIONS WILL BE POSSIBLE FROM EXTREME SOUTHEAST SOUTH DAKOTA AND NORTHEAST NEBRASKA...THROUGH MUCH OF NORTHWEST IOWA MONDAY NIGHT INTO TUESDAY NIGHT. THE SNOW WILL BE FOLLOWED BY ANOTHER ROUND OF COLD AIR...WITH BITTERLY COLD WIND CHILLS POSSIBLE IN AREAS ALONG AND EAST OF THE JAMES RIVER VALLEY TUESDAY NIGHT INTO THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Feb 1, 10:18 AM CST, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1018 AM CST SAT FEB 1 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW WAKEFIELD 42.27N 96.87W
02/01/2014 M1.4 INCH DIXON NE COOP OBSERVER
COOP OBSERVER STATION WAKEFIELD /WAKN1/ SNOW
DURATION 24 HOURS
0900 AM SNOW 1 NNE PETERSON 42.93N 95.33W
02/01/2014 M1.0 INCH CLAY IA COOP OBSERVER
COOP OBSERVER STATION PETERSON /PTRI4/ SNOW
DURATION 24 HOURS
0600 AM SNOW 1 WSW SERGEANT BLUFF 42.40N 96.38W
02/01/2014 M1.0 INCH WOODBURY IA COOP OBSERVER
COOP OBSERVER STATION ANG BASE /SXGI4/ SNOW
DURATION 24 HOURS
0552 AM SNOW 1 W SERGEANT BLUFF 42.40N 96.38W
02/01/2014 M0.5 INCH WOODBURY IA ASOS
ASOS STATION SIOUX GATEWAY AIRPORT /SUX/
SNOW DURATION 24 HOURS
0700 AM SNOW ORANGE CITY 43.00N 96.05W
02/01/2014 M0.4 INCH SIOUX IA COOP OBSERVER
COOP OBSERVER STATION ORANGE CITY /ORCI4/
SNOW DURATION 24 HOURS
0800 AM SNOW 4 NNE BATTLE CREEK 42.37N 95.57W
02/01/2014 M0.4 INCH IDA IA COOP OBSERVER
COOP OBSERVER STATION BATTLE CREEK 3NE
/BTLI4/ SNOW DURATION 24 HOURS
0830 AM SNOW 6 NNE ELK POINT 42.76N 96.65W
02/01/2014 M0.4 INCH UNION SD COCORAHS
COCORAHS STATION 2 W WESTFIELD /7227C/ SNOW
DURATION 24 HOURS
0700 AM SNOW 2 SSW GAYVILLE 42.86N 97.18W
02/01/2014 M0.3 INCH YANKTON SD COCORAHS
COCORAHS STATION 2 SSW GAYVILLE /7133C/ SNOW
DURATION 24 HOURS
0800 AM SNOW 2 S ORANGE CITY 42.97N 96.06W
02/01/2014 M0.3 INCH SIOUX IA COCORAHS
COCORAHS STATION 2 S ORANGE CITY /3445V/
SNOW DURATION 24 HOURS
0700 AM SNOW SHELDON 43.18N 95.85W
02/01/2014 M0.2 INCH O'BRIEN IA COOP OBSERVER
COOP OBSERVER STATION SHELDON /SHDI4/ SNOW
DURATION 24 HOURS
0800 AM SNOW TYNDALL 42.99N 97.86W
02/01/2014 M0.1 INCH BON HOMME SD COOP OBSERVER
COOP OBSERVER STATION TYNDALL /TYNS2/ SNOW
DURATION 24 HOURS
&&
NWS SIOUX FALLS SD
IRIS SYSTEMNearby
Wind Chill Advisories in Minnesota, 2014Wind Chill Advisories in Iowa, 2014Wind Chill Advisories in South Dakota, 2014Every wind chill advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.